Information about Zedex Cough Syrup
Zedex Cough Syrup is manufactured by Wockhardt Ltd. Zedex Cough Syrup is a combination of two medicines (Chlorpheniramine + Dextromethorphan). It is used to treat dry cough. It also gives relief from allergy symptoms like runny nose, watery eyes, sneezing, and throat irritation.
Zedex Cough Syrup Composition
Chlorpheniramine Maleate 2mg
Dextromethorphan Hydrobromide 10mg
Chlorpheniramine Maleate is an antiallergic medication that helps in reducing cough associated with allergies.
Dextromethorphan Hydrobromide is a cough suppressant. It is used to treat cough.
Zedex Cough Syrup Uses
Zedex Cough Syrup is used in the prevention and treatment of these diseases –
Dry cough treatment
Alleviates cough associated with allergies.
Zedex Cough Syrup Dosage
The dosage is prescribed by the doctor based on your age, medical history, and current condition.
Dosage for adults – 5-10ml 3-4 times a day.
Take it on the basis of the doctor’s advice. Zedex Cough Syrup can be taken before or after food.
Zedex Cough Syrup side effects
If your symptoms do not improve after taking it. Or if your condition worsens, consult your doctor immediately.
Common side effects are as follows-
Nausea or vomiting
Sleepiness or dizziness
Apart from the above-mentioned side effects, there may be other side effects as well. If you notice any unusual symptoms while using the medicine, contact the doctor immediately.
Use its dosage as per the instructions given by the doctor.
Do not exceed the recommended dose.
Read the label carefully before use
Keep away from sunlight, in a cool and dry place.
Keep the medicine away from children and pets.
Zedex Cough Syrup substitute
Disclaimer: All the information and articles available on the newmaacare.com site are for educational purposes only. The information given here is to the best of our knowledge and experience. Do not use the information given here without expert advice. A qualified doctor should always be consulted for doctor tests and treatment.